MAUDE Adverse Event Report: DRESSING CHANGE TRAY CVC; CENTRAL VENOUS CATHETER DRESSING CHANGE KIT

DRESSING CHANGE TRAY CVC; CENTRAL VENOUS CATHETER DRESSING CHANGE KIT
Model Number 25-2835
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2021
Type of Reportable Event Malfunction
Event or Problem Description
My nurse opened the mckesson dressing change tray cvc package and as we pulled out the sterile field a dead bug fell out from inside the sterile field drape.The sterile package seals were intact with no evidence of damage to the package or contents.Lot #282645.Expiration 2023-08-05.Mfr #25-2835.Fortunately an additional dressing change kit was available and used due to suspected compromise of cleanliness and sterility of package materials.Fda safety report id# (b)(4).

Brand Name
DRESSING CHANGE TRAY CVC
Common Device Name
CENTRAL VENOUS CATHETER DRESSING CHANGE KIT
MDR Report Key12432748
Report NumberMW5103738
Device Sequence Number3651845
Product Code PEZ
UDI-Device Identifier10612479182483
UDI-Public(01)10612479182483
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/05/2023
Device Model Number25-2835
Device Catalogue Number25-2835
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No Information
Usage of Device N
Patient Sequence Number1
Patient Age39 YR